# SDR ANCF200300002

- Difficulty date: January 14, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 53,354 hours, 10,900 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Part number: 60683218
- Part serial: 421540
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 30,045 hours, 11,470 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THROUGH 35000 FT, MASTER WARNING AND CABIN ALTITUDE ALARM WERE PRESENTED; EMERGENCY DESCENT WAS STARTED TO 21000 FT. CHECK LIST WAS PERFORMED.   DURING MANUAL TEST PROCEDURE IAW AMM 21-31-00 PAGE 507 WAS FOUND THAT OUTFLOW VALVE WAS NOT WORKING WHEN SELECTOR IS IN MANUAL CLIMB AND DESCEND. OUTFLOW VALVE WAS REPLACED IAW AMM 21-31-03 PAGE 201 WITH SATISFACTORY RESULTS.
